# SDR DALA2018120316963

- Difficulty date: December 1, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 80,545 hours, 61,584 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 & R1 DOOR EMERGENCY LIGHTS INOP. RELAMPED EMERGENCY LIGHTS AT L1 & R1 DOOR PER MD88 33-51 OPS CK NML. (LP5037658)
